MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML FEED/FLUSH SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML FEED/FLUSH SET; PUMP, INFUSION, ENTERAL
Model Number 763662
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the feeding bag had many slits and there were leaks near the tubing.The feed flowed freely out of the bag and onto the floor.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One used sample was received for evaluation.A visual inspection was performed, and it was detected that the bag has a cut near the tubing connection.The condition was not determined as a manufacturing issue since after the production line assessment no potential root causes were detected and there is no trend for a damaged bag related to this part number.It is possible that the condition occurred post manufacturing during use.This complaint will be closed with no further action and will be used for tracking and trending purposes.

Brand Name
JOEY 1000ML FEED/FLUSH SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9161546
Report Number1282497-2019-08703
Device Sequence Number2022999
Product Code LZH
UDI-Device Identifier10884521072312
UDI-Public10884521072312
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number763662
Device Catalogue Number763662
Device Lot Number183340175
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date01/27/2020
Patient Sequence Number1